# SDR DL767040293

- Difficulty date: April 1, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- Aircraft time: 66,519 hours, 32,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOP AT RT AND LT OVERWING EXIT DOORS.  REPLACED EMERGENCY PWR SUPPLY BATTERIES AT M737, M732 PER M/M, NOW OPS NORMAL.
